# SDR UPS06247352

- Difficulty date: July 8, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C AND SI DEEP GOUGE ON UPPER SURFACE OF INTERCOSTAL BETWEEN BS 328 AND 334 LBL 30.  DEEP GOUGE ON INTERCOSTAL REMOVED AND FOUND TO BE OUTSIDE LIMITS IAW SRM 51-10-6.  INTERCOSTAL REMOVED AND NEW INTERCOSTAL INSTALLED IAW SRM 51-30-2 AND DRG 65-21673.
